Strange Feelings

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Duke24
New Member


Date Joined Mar 2005
Total Posts : 10
   Posted 3/29/2005 5:39 AM (GMT -7)   
Please forgive me for barging in with a question as a new member. I have been lurking for a while.
 
I recently stopped taking Dilantin and have been med free for 2 months. I took it for 23 years. Just yesterday I started to feel strange. I thought for a bit I was going to have a seizure but never did. I felt the same shakiness this morning. I wanted to ask if this sounds familiar to anyone.
 
Like I said, I felt as though a seizure might happen. I have been experiencing a "shaky jaw" and my head feels a little to heavy and I just feel "jittery". I hold out my hand expecting to see it shaking but it is not.
 
I don't know if it is all in my head (mental) but I begin to get panicky.
 
Has anyone experiencd anything sounding remotely like this? Especially after cessation of meds.
 
Thank you for your input.
 
Duke

Bernard
Regular Member


Date Joined Mar 2005
Total Posts : 22
   Posted 3/29/2005 7:28 AM (GMT -7)   
I'm not an expert on this subject, but from what I've read, when someone wants to quit taking meds, it's best to slowly reduce the dosage instead of stopping cold turkey. It gives the body a chance to adapt to the change.

Duke24
New Member


Date Joined Mar 2005
Total Posts : 10
   Posted 3/29/2005 7:33 AM (GMT -7)   

Yes, I did taper off them slowly under the direction of my neuro. I just began to feel this way 2 days ago after being off meds for 2 months and feeling fine.

 

 


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 3/29/2005 7:44 AM (GMT -7)   
Hi Duke, Have you called the neuro to tell him about the feeling strange and shakey feelings? It is important to let him know since he advised going off. It might be he will say it is part of getting it out of your system, but it might not be that.


May I ask why he suggested you go off meds? Have you been seizure free for awhile? (It is ok if you do not want to answer that, I am just wondering. )

I hope you are doing better today

Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 3/29/2005 9:22 PM (GMT -7)   
Hello Duke. I totally agree with Kayakmom. I think you should call your Neuro asap and let him know about the shakey jaw and the jitters. You need to let him decide what to do with that info. I hope it is nothing serious. Keep us updated. I hope you are feeling well & take care, Tracy
 


Duke24
New Member


Date Joined Mar 2005
Total Posts : 10
   Posted 3/30/2005 5:51 AM (GMT -7)   

Well, I finally got hold of my regular doc who called in some Lorazepam for anxiety. It seems to be helping the anxiety a little bit but I still need to get these symptoms checked out. Now have an appt with my Neuro. 

Thanks for your input. I Will update.


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 3/30/2005 6:26 AM (GMT -7)   
I am glad you have the Lorazepam to help and will be seeing your neuro! Take care....thanks for the update.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:08 AM (GMT -7)
There are a total of 2,734,572 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151342 registered members. Please welcome our newest member, Auroracousland.
237 Guest(s), 2 Registered Member(s) are currently online.  Details
maria2016, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer